MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MMD X 4MMH; DENTAL ABUTMENT

ZIMVIE US CORP LLC CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MMD X 4MMH; DENTAL ABUTMENT
Catalog Number ILPC444U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reports 3 abutments that had to be replaced due to different issues: 1 abutment screw fractured inside the implant; broken fragment was removed from the implant.1 abutment could not be adjusted properly and there wa sno problem with the implant.1 abutment could not be screwed all the way down and that there was no problem with the implant itself.This report refers to fractured screw.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.A2: age at time of the event: unknown / not provided.A3: gender: unknown / not provided.A4: patient weight: unknown / not provided.E1: email address: unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D1: brand name.D4: catalog number.D4: lot number, expiration date and unique identifier (udi) number: updated to unknown.D10: concomitant medical products.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4.Device manufacture date: updated to unknown.H6: adverse event problem.H11: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MMD X 4MMH
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24728489
Report Number0001038806-2026-01695
Device Sequence Number21135886
Product Code NHA
UDI-Device Identifier00844868021056
UDI-Public(01)00844868021056(17)280726(10)2120001462
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberILPC444U
Device Lot Number2120001462
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/02/2026
06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILPC444U AND ILPC443U; ILPC444U X2
Patient SexUnknown
Patient EthnicityNon Hispanic